Discussions By Condition: Thyroid conditions

Can't Orgasm During Sex

Posted In: Thyroid conditions 1 Replies
  • Posted By: cursed
  • August 15, 2009
  • 05:11 PM

Hi, I am a 43 year old male with what I feel is a pretty serious issue.

About 7 or 8 years ago I was diagnosed with "Hypothyroidism." Before this my sex life was normal and frequent with no issues.

Since my diagnosis I've experienced numerous symptoms associated with Hypothyroidism even after my doctor put me on Synthroid and the blood tests apparently claim my levels are "normal" including dots around eyes, bags under eyes, tiredness, weakness, etc. but that's the least of my problems.

Since my diagnosis it has become increasingly diffiicult to orgasm during intercourse, to the point that it's been years since i've actually been able to come in a woman during sex. The only way to achieve orgasm these days is to have the woman masturbate me to climax or personally masturbating to orgasm. Also, during sex my body overheats and I sweat profusely as well as feeling winded, making it even more difficult, not to mention very annoying for my sexual partner.

I believe that my marriage (i'm recently separated) went down the crapper largely due to these issues. I'm sure that due to my problem my wife thought that I was not attracted to her (which I was very much so) and she was probably getting pretty tired of having to spend half an hour to an hour masturbating me after sex to get me to finally orgasm.

I've just recently started dating another extremely attractive woman and ended up having sex recently with the same issues happening. There is no problem getting aroused as she is incredibly sexy but once again I started sweating bullets and could not orgasm if my life depended on it, and she is really not into having to masturbate me to finish the job everytime we have sex.

From what I've been able to read online I'm thinking that I may be lacking in iodine or zink and that my doctor's prescription isn't enough to make me feel normal and I'm missing something. I found a site that sells vitamin supplements geared to a person's medical problems, perhaps I should check that out?

I'm at my wit's end, my girlfriend knows about my thyroid issues and wants to help sort it out and find a solution for my problems but she isn't going to stick around forever. If I can't fix this soon I'm doomed to live a sexless miserable life, as most women expect a man to be able to come in them and equate the man's desirability towards them with that.

If anyone can help or steer me in the right direction it would be greatly appreciated. I just want to feel normal again and be able to perform properly with my woman.

Reply Flag this Discussion

1 Replies:

  • I would definitely go over this issue with your physician.It does seem like just being on any medication on a daily basis can cause all sorts of unpleasant side-effects. I know high blood-pressure meds can cause problems too.Good luck.
    Anonymous 42789 Replies
    • December 23, 2009
    • 06:05 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.